# SDR GAIA01015

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  DENT IN FRAME BETWEEN STRINGER 4R AND 5R AT FS 380.  REMOVED DAMAGED AT STATION 380 AND FABRICATED NEW REPAIR ANGLES IAW B727 53-10-4 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND 51-20-151.  INSTALLED NEW ANGLES AT STATION 380 BETWEEN STRINGER 4R AND 5R, IAW B727 SRM 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
